netsavy006 Posted March 2, 2009 Share Posted March 2, 2009 While I may be having changes with Zyprexa Zydis, I'm feeling very strange this time. It feels like I'm falling into a depression. I can't take antidepressants anymore because they raise my risk of mania or hypomania (I've been on 4; Zoloft, Pexeva (a form of Paxil), Cymbalta, and Lexapro). I've even taken Strattera (if you want to count that as an anti-depressant) and it totally changed my personality. Strattera made me very agitated and irrtable. I was yelling/hollering/screaming at Mom for no reason at all. With Zoloft/Pexeva I had gotten manic and with Cymbalta I was on for less than 2 weeks. It made me confused and daydream a lot. Lexapro worked for the anxiety and depression for 2 years and then I had a manic episode on it. I was having racing thoughts, I was speaking too fast, and I was all over the place according to me and the doctor. So I had to be taken off of it in the hospital. I was placed on Abilify 15mg/day (divided as Abilify 5mg 3x/day). It really helped my symptoms but it caused restlessness, which not even 5mg of Valium 3x/day, nor Artane 2mg 3x/day could help. In the past not even 1mg Cogentin 2x/day was fully helpful, but Cogentin I think was helpful. I don't know what to explain to the doctor tomorrow when I see her. She's a psychiatrist. We just got off of Abilify recently because of all the restlessness/akathisia and I know that Mom would be unhappy with me wanting to start over with it again. (especially since I've been on it for 5 other times at least). But I like the way I feel when I'm on Abilify despite the anxiety and restlessness. I like the emotional uplifting that it provides me. Is there a way that I could take Abilify and not get the restlessness/akathisia? Could taking Cogentin 1mg 3x/day be better than Cogentin 1mg 2x/day? I know I'd have to get off the Artane first because they'd probably interact, but just a thought. I just want to get over this bipolar mood swings. I don't like the mood state that I feel I'm in and I just want to get over the hump. Mom explains it as a withdrawal from all the med changes (which could be true, can't deny it) but I don't like the way I feel. What can I do? Thanks, Andy... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.